# SDR AWXA200200765

- Difficulty date: August 3, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 61,378 hours, 49,988 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546810501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK EXFOLIATION CORROSION WAS FOUND ON THE UPPER SURFACE OF TEE CHORD BS 967, RBL 27 - 41, WL 208.  MAINTENANCE BLENDED OUT CORROSION AND FOUND MATERIAL LOSS OUT OF LIMITS; REMOVED TEE CHORD BS 967 FROM BL 0 TO RBL 43.  FABRICATED A NEW TEE CHORD, 4 REPAIR ANGLES, 4 STRAPS, AND INSTALLED REPAIR PARTS IAW B737-200 SRM 51-30-2, PG 8-9, & 13, AND SRM 53-10-9, FIG 2, PG 7-11.
